# SDR SIMA201009602

- Difficulty date: April 3, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 25,046 hours, 24,103 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520595003
- Condition: Dented
- Location: Fuselage
- Part time: 25,046 hours, 24,103 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE FUSELAGE DENTED BETWEEN FRAME 11 AND FRAME 12 AND STRINGER 20 LEFT AND STRINGER 21 LEFT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED DENT BETWEEN FRAMES 11 AND 12 AND STRINGERS 20 LEFT ANT 21 LEFT IN ACCORDANCE WITH ENGINEERING ORDER EM-53MR-1503 AND ETA EM-5300-1153.  THE AIRCRAFT WAS RETURNED TO SERVICE.
